RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cohen, Nir

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:63
Abstract pages:280
Full texts:86
References:48
E-mail:

http://www.mathnet.ru/eng/person26695
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. N. Cohen, S. Pinzon, “An extension of the (1,2)-symplectic property for $f$-structures on flag manifolds”, Izv. RAN. Ser. Mat., 72:3 (2008),  69–88  mathnet  mathscinet  zmath  elib; Izv. Math., 72:3 (2008), 479–496  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021